# SDR ASAA2016090117941

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,707 hours, 11,366 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.5" CRACK ON LT HOROZONTAL LOWER SKIN AT STAB STA 138.7, 24.5" AFT OF FORWARD SPAR. GROUNDED - YES. REMOVED DAMAGED SECTION OF SKIN, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 55-10-01-2R-11. APPLIED TOPCOAT TO REPAIR AREA IAW AMM 51-21-99.
